Show simple item record

dc.contributor.authorNaher, Hasibun
dc.contributor.authorAbdullah, Farah Aini
dc.identifier.citationNaher, H., & Abdullah, F. A. (2014). New approach of (G'/G)-expansion method for RLW equation. Research Journal of Applied Sciences, Engineering and Technology, 7(23), 4864-4871en_US
dc.descriptionThis article was published in the Research Journal of Applied Sciences, Engineering and Technology [©2014 Maxwell Science Publications] and the Journal's website is at:
dc.description.abstractIn this study, new extension of the (G'/G)-expansion method with nonlinear ODE has been introduced to investigate the generalized regularized long wave equation. Therefore, many new travelling wave solutions with many parameters are generated. The obtained solutions are more general and solutions include the solutions, the hyperbolic function, the trigonometric function and the rational forms. In addition, some of our solutions are identical with already published results, which validate newly generated solutions and others solutions have not been reported in the previous literature.en_US
dc.publisher© 2014 Maxwell Science Publicationsen_US
dc.subjectNew (G'/G)-expansion methoden_US
dc.subjectNonlinear auxiliary equationen_US
dc.subjectRLW equationen_US
dc.subjectTravelling wave solutionsen_US
dc.titleNew approach of (G'/G)-expansion method for RLW equationen_US
dc.contributor.departmentDepartment of Mathematics and Natural Sciences, BRAC University

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record